# SDR CAL950632

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT NR 0650 - INSPECTION FOUND SEVERAL SECTION OF CABIN EMERGENCY AISLE LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED BROKEN AISLE LIGHTING WIRING AND OPERATION OF THE EMERGENCY AISLE LIGHTS WAS RESTORED.  (M)
